# SDR DALA2016110808565

- Difficulty date: February 28, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 68,898 hours, 51,642 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONG 29L STA Y=1287 BELOW FRAME CLIP AT AFT CARGO COMPARTMENT.  DAMAGED LONGERON WAS REMOVED, NEW LONGERON SECTION AND SPLICES WERE DRILLED, TREATED, PAINTED AND INSTALLED IAW ER/A 521207-14 REV A.
